, Volume 276, Issue 1-2, pp 571-610

Bridgeland’s stabilities on abelian surfaces

Purchase on Springer.com

$39.95 / €34.95 / £29.95*

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

In this paper, we shall study the structure of walls for Bridgeland’s stability conditions on abelian surfaces. In particular, we shall study the structure of walls for the moduli spaces of rank 1 complexes on an abelian surface with the Picard number 1.

S. Yanagida is supported by JSPS Fellowships for Young Scientists (No. 21-2241, 24-4759). K. Yoshioka is supported by the Grant-in-aid for Scientific Research (No. 22340010), JSPS.